# SDR IPXA2017011912972

- Difficulty date: December 31, 2016
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ARB71185
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LEFT MAIN LANDING GEAR FWD TRUNNION AFT LUG CHAFED.  REPAIRED THE TRUNNION IAW EA 011-5740-01-A6559 REV IR, AND EO MD11-5740-62934-A.
